# SDR USAA2009090292313

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 30,978 hours, 16,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1274 - DFW-PHL - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT LENS AT 1C AND 3C ARE MISSING.  REPLACED EMERGENCY LIGHT LENS AT 1C AND 3C.  OPERATIONAL CHECK WAS GOOD.
